Research

Items by Opmeer, Mark

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 24.

Book Sections

Opmeer, M.R., 2012. Model reduction for distributed parameter systems : A functional analytic view. In: Proceedings of the American Control Conference. American Automatic Control Council, pp. 1418-1423.

Articles

Guiver, C. and Opmeer, M.R., 2014. Model reduction by balanced truncation for systems with nuclear Hankel operators. SIAM Journal on Control and Optimization (SICON), 52 (2), pp. 1366-1401.

Opmeer, M.R. and Staffans, O.J., 2014. Optimal control on the doubly infinite continuous time axis and coprime factorizations. SIAM Journal on Control and Optimization (SICON), 52 (3), pp. 1958-2007.

Guiver, C. and Opmeer, M. R., 2013. Error bounds in the gap metric for dissipative balanced approximations. Linear Algebra and its Applications, 439 (12), 3659–3698.

Opmeer, M. R., Reis, T. and Wollner, W., 2013. Finite-rank ADI iteration for operator Lyapunov equations. SIAM Journal on Control and Optimization (SICON), 51 (5), 4084–4117.

Guiver, C. and Opmeer, M. R., 2013. Bounded real and positive real balanced truncation for infinite-dimensional systems. Mathematical Control and Related Fields, 3 (1), pp. 83-119.

Opmeer, M. R., 2012. Model order reduction by balanced proper orthogonal decomposition and by rational interpolation. IEEE Transactions on Automatic Control, 57 (2), pp. 472-477.

Opmeer, M. R. and Staffans, O. J., 2012. Coprime factorization and optimal control on the doubly infinite discrete time axis. SIAM Journal on Control and Optimization (SICON), 50 (1), pp. 266-285.

Opmeer, M., 2011. Infinite-dimensional negative imaginary systems. IEEE Transactions on Automatic Control, 56 (12), pp. 2973-2976.

Guiver, C. and Opmeer, M. R., 2011. A counterexample to "positive realness preserving model reduction with H-infinity norm error bounds". IEEE Transactions on Circuits and Systems. Part I: Regular Papers, 58 (6), pp. 1410-1411.

Curtain, R. F. and Opmeer, M. R., 2011. Coprime factorization and robust stabilization for discrete-time infinite-dimensional systems. Mathematics of Control Signals and Systems, 23 (1-3), pp. 101-115.

Opmeer, M. R., 2010. Decay of Hankel singular values of analytic control systems. Systems & Control Letters, 59 (10), pp. 635-638.

Guiver, C. and Opmeer, M. R., 2010. Non-dissipative boundary feedback for Rayleigh and Timoshenko beams. Systems & Control Letters, 59 (9), pp. 578-586.

Opmeer, M. R. and Staffans, O. J., 2010. Optimal input-output stabilization of infinite-dimensional discrete time-invariant linear systems by output injection. SIAM Journal on Control and Optimization (SICON), 48 (8), pp. 5084-5107.

Curtain, R. F. and Opmeer, M. R., 2009. State space formulas for a solution of the suboptimal Nehari problem on the unit disc. Integral Equations and Operator Theory, 64 (1), pp. 35-59.

Opmeer, M., 2008. Nuclearity of Hankel operators for ultradifferentiable control systems. Systems & Control Letters, 57 (11), pp. 913-918.

Opmeer, M. R. and Staffans, O. J., 2008. Optimal State Feedback Input-Output Stabilization of Infinite-Dimensional Discrete Time-Invariant Linear Systems. Complex Analysis and Operator Theory, 2 (3), pp. 479-510.

Opmeer, M. R., 2007. LQG balancing for continuous-time infinite-dimensional systems. SIAM Journal on Control and Optimization (SICON), 46 (5), pp. 1831-1848.

Opmeer, M. R., 2006. Distribution semigroups and control systems. Journal of Evolution Equations, 6 (1), pp. 145-159.

Curtain, R. F. and Opmeer, M. R., 2006. Normalized doubly coprime factorizations for infinite-dimensional linear systems. Mathematics of Control Signals and Systems, 18 (1), pp. 1-31.

Opmeer, M. R., 2005. Infinite-dimensional linear systems: A distributional approach. Proceedings of the London Mathematical Society, 91, pp. 738-760.

Curtain, R. F. and Opmeer, M. R., 2005. The suboptimal Nehari problem for well-posed linear systems. SIAM Journal on Control and Optimization (SICON), 44 (3), pp. 991-1018.

Opmeer, M. R. and Curtain, R. F., 2004. Linear quadratic Gaussian balancing for discrete-time infinite-dimensional linear systems. SIAM Journal on Control and Optimization (SICON), 43 (4), pp. 1196-1221.

Opmeer, M. R. and Curtain, R. F., 2004. New Riccati equations for well-posed linear systems. Systems & Control Letters, 52 (5), pp. 339-347.

This list was generated on Fri Oct 31 16:37:12 2014 GMT.